# SDR ABXA9800564

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 56157009
- Condition: Cracked
- Location: Bs 190-200
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX WEB LOWER SUPPORT ANGLE CRACKED FROM FS 190 TO FS 200, LONGERON 21R.  REPAIRED IAW DWG 575700 AND DC8 SRM 51-1-21, 51-1-21D AND 51-1-8.
